Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kirstin

Yasmin make me emotional

Recommended Posts

For two days now, I have been super emotional. Sure, some sort of major things have been happening in my personal and proffessional life, but this is crazy. I can't listen to music-it makes me cry. I can't watch tv-I cry. I can't work without crying at my desk.

I started taking it for my skin, but I don't think this is worth it.

I think it may be because yasmin does not gradually lift your hormone levels, rather its constant throughout.

Has anyone else had these problems with yasmin?

Share this post


Link to post
Share on other sites

Hey there Yasmin friend.

I switched to Yasmin from ortho tri-cyclen several months ago. I was on the OTC for about three months, and it seriously made me into a crazy person. I began to think that I had an anxiety disorder: I was always yelling at my loved ones, and would completely lose my temper because of the tiniest things.

When I switched to Yasmin, I slowly began to feel much more like myself. I didn't even suspect that the OTC was the reason I was losing my mind, but now it's very apparent that it's the culprit.

That said, if Yasmin were causing me to feel like a crazy person, I wouldn't even know it, because I'm so much better since I'm not on the OTC. But I suspect that Yasmin has helped me be happier and feel more like myself than I have in the past year. It's been a really tough year, with graduating from college, starting a job, moving to Dallas, getting engaged, and having acne on top of all of those things. Now that I'm clear and I'm finally settling into my new life, things are much better.

I guess what I'm trying to say is that different BCPs affect different women differently. You have no way of knowing what BCP will work with your body until you try it. I'm very lucky that Yasmin works so well for me (and for my acne!).

If you suspect that Yasmin is making you crazy, don't hesistate to switch to a new BCP. There are lots of great monophasics out there, and perhaps your doctor will consider giving you a low dose of spironolactone (which is the anti-androgen ingredient in Yasmin) to help your acne.

Good luck!

Share this post


Link to post
Share on other sites

This happened to me the first time I tried Yasmin as well. I turned into an absolutely crazy person. Yelling at my boyfriend all the time.. crying.. the whole works. I stopped taking it and switched to Ortho Tricyclen Lo

The Ortho did nothing for my skin and I completely lossed my sex drive. I really wanted to see if Yasmin was all it was worked up to be regarding acne and skin, so I decided to try it again and that way I could really determine whether it was the yasmin that made me go bonkers. I have been on the Yasmin again now for about 4months.. my skin has cleared up nicely and I don't feel like the crazy person I did the first time I was on it. However, I'm still not completely convinced it didn't seriously mess with my hormones the first time. I'm not sure why it is effecting me differently this time... but I am loving it so far..

Good Luck.

Share this post


Link to post
Share on other sites

I've never had much success with bcp's because they turn me into an emptional wreck. I thought I was losing my mind!!

SInce then I've realized there is really no need to suffer since there are so many on the market. Speak to your doctor and try something else.

Good luck and hang in!

Share this post


Link to post
Share on other sites

Thanks everyone! I just have never had this happen to me on a bcp. My post was probably due to the craziness of the bcp because logically I know that it effects everyone differently, yet I just needed some reassurance or something.

I have always taken the bcp that gradually lifts your hormone levels, and I think that is the kind I am going to stick with. This is too much! I am still crying today and decided that I'd better work from home!

Share this post


Link to post
Share on other sites

when i first started with bcp Diane 35, the first couple days i was also an emotional wreck. right in evening, acouple hours after i took it, i'd start freaking out at my boyfriend.. i'd get so mad and then start to cry. i was super sensitive too.. if someone honked at me when i was driving (i'm also a new driver) i'd feel so upset and want to cry.

however, i don't get this anymore, it only lasted a few days - a week, when i first started the pill. i think you could give it some time to see if it goes away.. also try not to think of the pill as your enemy - don't keep thinking in your head oh great i'm taking my pill, now im going to be a giant wreck. that may effect it!

if it doenst stop after a few weeks i think you should switch pills!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×